Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Ringing in the Ears
Feb 28, 2000

Dear Doctor,

Been HIV POZ for 18 months and have this constant ringing in my ears since last January. It's most noticeable at night. Do you know what in HIV causes this? Not on any meds at the moment.

Thanks,

Frank

Response from Dr. Henry

Buzzing/ringing in the ears (sometimes called tinnitus) would be an unusual manifestation of HIV but is fairly common in the general population. I would suggest an evaluation by a good primary care doc or ENT specialist. KH



Previous
gynecomastia with antivirals
Next
Tingly/Burning sensation-Feet, legs, hands

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement